# SDR FDEA202505120749

- Difficulty date: May 12, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43630
- Aircraft time: 12,492 hours, 5,884 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T5876102
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, FOUND DAMAGE ON FLOOR PANEL 242JFF. REPAIRED 1 INCH CIRCLE DENTED AREA ON FLOOR PANEL 242JFF MPN: 145T5876-102 RBL: 11 TO   RBL: 33 AND STA: 930-980 IN REF TO B767 SRM 53-00-50-2R 4.B. TAP TEST GOOD IN REF TO B767   SRM 51-10-06-0G
